MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TTS CUFFED PEDIATRIC TRACHEOSTOMY TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. BIVONA TTS CUFFED PEDIATRIC TRACHEOSTOMY TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 67SP030
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device cuff did not inflate during testing prior to use.
 
Event or Problem Description
Additional information received via email and attached 10feb2022.No patient involvement.Event details updated.
 
Additional Manufacturer Narrative
Other text: additional event information received indicating no patient involvement.H6: event problem and evaluation codes: updated.H10: device evaluation: the device was returned for investigation.A visual inspection and functional test were performed.Samples received: three used samples and one additional part were received without their original packaging, with their certificate of safe handling and their obturator.Lots of each sample are referenced in the dhr review section.Visual inspection results: during the inspection, no discrepancies were found.Functional test: the 4 samples received were inflated with air using a 5 ml syringe, after that the cuff were gently manipulated.Each cuff was inflated without abnormalities.It was demonstrated that the cuffs were symmetrical, and no leak was detected.No corrective actions required since the complaint was not confirmed.The customer stated problem was not duplicated.The cause of the reported problem could not be determined.A dhr (device history review) was performed and no problems or issues were identified during this dhr review.No information provided to date.

Brand Name
BIVONA TTS CUFFED PEDIATRIC TRACHEOSTOMY TUBE
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
david halverson
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key13014426
Report Number3012307300-2021-12877
Device Sequence Number14813006
Product Code BTO
UDI-Device Identifier15021312000696
UDI-Public15021312000696
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K810436
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/24/2025
Device Model Number67SP030
Device Catalogue Number67SP030
Device Lot Number4075249
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2021
Supplement Date Received by Manufacturer10/03/2022
Initial Report FDA Received Date12/15/2021
Supplement Report FDA Received Date10/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown